On linear dependence in closed sets

Ingemar Wik

TBD mathscidoc:1701.332160

Arkiv for Matematik, 4, (2), 209-218, 1961.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:25 uploaded by arkivadmin ] [ 679 downloads ] [ 0 comments ]
@inproceedings{ingemar1961on,
  title={On linear dependence in closed sets},
  author={Ingemar Wik},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203425579847969},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={2},
  pages={209-218},
  year={1961},
}
Ingemar Wik. On linear dependence in closed sets. 1961. Vol. 4. In Arkiv for Matematik. pp.209-218. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203425579847969.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved